# SDR SWAA031258

- Difficulty date: June 4, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 65,790 hours, 71,110 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 6944578
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT.  REMOVED AND REPLACED LT INBD LANDING LIGHT SWITCH PER MM.
